A 18-year-old female asked:
Disclaimer

i took the morning after pill a week ago and im bleeding small amounts of brown blood now, but i had my period two weeks ago. am i pregnant?

1 doctor answer
Dr. Vahe Yetimyan
50 years experience General Practice
Side effect of: morning after. It could be an infection of the uterus . Too early to take a pregnancy test. See gyn if bleeding persists.
Answered on Nov 5, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Alan Patterson
41 years experience Obstetrics and Gynecology
Anything is possible: But prob not, check a preg test assuming it is neg your gyn and i know a lot of them in orlando should do an exam and ultrasound , it could be just fr ... Read More
2
2 thanks
A 30-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
Not uncommon: Light bleeding during early pregnancy is not uncommon. See this site for more info. http://www.nlm.nih.gov/medlineplus/ency/patientinstructions/000614 ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Louis Paolillo
Specializes in Obstetrics and Gynecology
Menstrual issues: You should get a pregnancy test. If negative than you may have ovulated later than usual. Also your hormones may be off . This could be caused by stre ... Read More
A 24-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Common problem : Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month